# SDR COEA2023071901805

- Difficulty date: May 15, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,784 hours, 41,856 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: S53375001212
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 245651 NR 100025  HEAVY CHECK  COE/MAJOR REPAIR: L/H INBOARD FLOOR SEAT TRACK HAS LEVEL 2 CORROSION AT FRAME 16. CORRECTIVE ACTION: REPAIRED PER ATR72 SRM 530000-300-853-A01.
